# SDR R61A2025091700410

- Difficulty date: August 31, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 44,785 hours, 30,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7475T761050
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND CENTER CABIN FLOOR STRUCTURE AT FR 47 L/H OMEGA BEAM FOUND CRACKED. REPAIRED CENTER CABIN FLOOR STRUCTURE AT FR 47 L/H OMEGA BEAM IAW ETD 2025-170-927620
